# SDR FDEA201207182602

- Difficulty date: July 18, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 44,074 hours, 10,257 cycles
- Engine: Pwa PW4462
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Part number: TY162907
- Part serial: K100
- Condition: Inoperative
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SHORTLY AFTER SETTING TAKEOFF PWR, NR 3 THRUST REVERSER CAME ON.  ABORTED TAKEOFF & RETURNED TO RAMP.    REMOVED AND REPLACED #3 ENGINE O/B UPPER FEEDBACK  ACTUATOR AIW ATA/WRI 78-30/2865 AND ATA/WRI  78-30/2869.  A/C OK FOR SERVICE.  REMOVED AND REPLACED #3 ENGINE O/B UPPER FEEDBACK ACTUATOR, IAW AMM 78-32-  01-4-2. PERFORMED  OPS TEST OF THRUST REVERSER SYS, OPS & LEAK CHECKED GOOD. PERFORMED ENGINE CHECK NR 10 TEST, IAW FIM N72-00-00-1. ALL NR 3 ENG THRUST REVERSER POS VALUES IN EEC3A/B ARE  WITHIN LIMITS. TEST PASSED, OPS CHECKED GOOD. A/C OK FOR SERVICE.
